| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not power on with ac power.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.Due to the end of service life the device can not be repaired.A cause of the reported issue could not be determined.